# SDR CALA9601308

- Difficulty date: September 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79749
- Make and model: Boeing 727224
- Aircraft serial: 22451
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TRANSVERSE FLOOR SUPPORT CORRODED AT BS 1130, RBL 15.  THE FLOOR SUPPORT WAS REMOVED AND REPLACED IAW SRM 51-00.
